Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
August 30, 2014, 11:11:16 AM

Login with username, password and session length


Members
  • Total Members: 23346
  • Latest: izohar
Stats
  • Total Posts: 636642
  • Total Topics: 48321
  • Online Today: 179
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online
Users: 4
Guests: 148
Total: 152

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: An update on me..Rash, love, and a few other things  (Read 1011 times)

0 Members and 1 Guest are viewing this topic.

Offline LatinAlexander

  • Member
  • Posts: 599
  • Bogota, Colombia
An update on me..Rash, love, and a few other things
« on: September 16, 2006, 12:50:52 PM »
Hi all:

I wanna thank you all for all the time you spend reading my posts...And replying to them...

Well, here goes my update: The rash has reduced. I do not have rash anymore on my face, nor the plants of my feet. There is still a little it in the palms of my hands and in the inner parts of my arms... However, my body has been really itchy all past week. But today I am better. So far, we are not giving up on Sustiva+Combivir. My doctor told me to be watching for a rash attack again, just in case, and let him know ASAP. Plus, It seems I only have one more hurdle. Anemia. Let's hope that bitch doesn't get me.

Last night, I met with a friend. He was very sad, because his BF was leaving to go to study to another country. And the goo-bye scene, reminded me of my own. Yes, I haven't given any details on that..But here it goes a summary(all before being diagnosed) : I Meet a wonderfull guy (38 years old). He told me he had a bf, but that things were nor right at all. I tought It would be a one night stand, and so stupidly , I created an Illusion. He left, we changed mails for a few days, and later he told me he just wanted us to be friends, that he wanted to fight for his previous relationship (He told his BF about me). No one to blame, but me. For being stupid. However, he told me he wanted us to be friends. So did I, but I asked for a few weeks, I needd to organize a little bit myself, my feelings..Cool things down. I promised hm I would write him again when I would feel strong enough to be just friends...I wrote him 3 days ago. And I think that I am not that strong... Shit.

Sooo, my meeting with my friend yesterday reminded me all that, and It was so tough. I was with him all the afternoon and part of the night. I knew exactly how he was feeling, and did not wanted him to be alone.

Besides that, everything is fine. My ID Doc wants to see me next week to order some tests for my liver and make sure everything is getting better. He is a so nice doc...

Well, life goes on, It seems. I want to keep in contact with that guy, as friends. I wish there could be something else, But i have to be realistic. he has a life, and I have mine.Unfortunately, they are not crossing any nearby future. Damn, I am an asshole. I am listening music about good-bye s and stuff like that...Kinda shitty.

THANK YOU ALL GUYS!!!!

Alex

Alex
Poz since Jul 19 2006
Initial numbers : CD4-250 VL 3500
First labs after HAART (Dec 04-2006) : CD4-432 VL-<40 (Undetectable)  cd4%=25.11%
Started HAART: Combivir+Efavirenz Aug 26 7:38 pm
Feb 08 2007 - Gradually stopping HAART cause of Myalgia. Protecting Efavirenz. Stopped Efavirenz, ahead with Combivir....
February 17 Combivir stopped.
April 3 -07 : Started ddi+3tc+efavirenz...
Gay and positive (What a lack of Identity...:) )
Looking for my Ben....

Offline Life

  • Member
  • Posts: 2,388
  • Member 2005
Re: An update on me..Rash, love, and a few other things
« Reply #1 on: September 16, 2006, 01:10:59 PM »
Oh Alex,  You are so strong and are dealing with ALOT.    Superman comes to mind...  Easy does it and let all of this settle down for a bit.  Then, recharge, go out and take life by the horns.   I have no doubt you are going to come out on the other end very soon sweetie...  I know we are very proud of what you have accomplished in such a short time...

Breath easy,

Love

[attachment deleted by admin]

Offline blondbeauty

  • Member
  • Posts: 1,784
Re: An update on me..Rash, love, and a few other things
« Reply #2 on: September 16, 2006, 04:50:15 PM »
I am glad your rash is fading.  ;) I donīt think its time for boyfriends...I left Manuel (my new boyfriend one day after starting meds). A sustiva effect? Maybe...But now its time to dedicate all our spare time to ourselves. Future has great things for us.
The only member in these forums approved by WINBA: World International Nail and Beauty Association.
Epstein Barr +; CMV +; Toxoplasmosis +; HIV-1 +.
Counts when starting treatment:
V.L.:80.200 copies. CD4: 25%=503
Started Sustiva-Truvada 14/August/2006
Last V.L.count (Oct 2013): Undetectable
Last CD4 count (OCT 2013): 52%= 933

Offline frenchpat

  • Member
  • Posts: 516
  • Love your friends, don't eat them.
Re: An update on me..Rash, love, and a few other things
« Reply #3 on: September 16, 2006, 06:43:39 PM »
Alex,

glad to hear that you are doing better, at least in body. As for your heart/soul, I am not an expert but I do know that time heals those wounds pretty well. Wishing you strength and patience.

Pat :-*
People have the power - Patti Smith

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.